×

zbMATH — the first resource for mathematics

A categorical accommodation of various notions of fuzzy topology. (English) Zbl 0527.54005

MSC:
54A40 Fuzzy topology
54B30 Categorical methods in general topology
18B30 Categories of topological spaces and continuous mappings (MSC2010)
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Azad, K.K., Fuzzy grills and a characterization of fuzzy proximities, J. math. anal. appl., 79, 13-17, (1981) · Zbl 0452.54008
[2] Birkhoff, G., Lattice theory, () · Zbl 0126.03801
[3] Chang, C.L., Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[4] Christoph, F.T., Quotient fuzzy topology and local compactness, J. math. anal. appl., 57, 497-504, (1977) · Zbl 0357.54008
[5] Driscoll, M.F., Instructional uses of approximate convolutions and their graphs, Amer. statist., 34, 150-154, (1980) · Zbl 0471.65100
[6] Erceg, M.A., Metric spaces in fuzzy set theory, J. math. anal. appl., 69, 205-230, (1979) · Zbl 0409.54007
[7] Erceg, M.A., Functions equivalence relations, quotient spaces and subsets in fuzzy set theory, Fuzzy sets and systems, 3, 75-92, (1980) · Zbl 0421.03044
[8] Foster, D.H., Fuzzy topological groups, J. math. anal. appl., 67, 549-564, (1979) · Zbl 0409.22001
[9] Gantner, T.E.; Steinlage, R.C.; Warren, R.H., Compactness in fuzzy topological spaces, J. math. anal. appl., 62, 547-562, (1978) · Zbl 0372.54001
[10] Goguen, J.A., L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[11] Goguen, J.A., The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[12] Gottwald, S., Fuzzy points and local properties of fuzzy topological spaces, Fuzzy sets and systems, 5, 199-201, (1981) · Zbl 0453.54004
[13] Hirota, K., Concepts of probabilistic sets, Fuzzy sets and systems, 5, 31-46, (1981) · Zbl 0442.60008
[14] Höhle, U., Probabilistische topologien, Manuscripta math., 26, 223-245, (1978) · Zbl 0413.54003
[15] Höhle, U., Probabilistische kompacte L-unscharfe mengen, Manuscripta math., 26, 331-347, (1979) · Zbl 0413.54004
[16] Hutton, B., Normality in fuzzy topological spaces, J. math. anal. appl., 50, 74-79, (1975) · Zbl 0297.54003
[17] Hutton, B., Uniformities on fuzzy topological spaces, J. math. anal. appl., 58, 559-571, (1977) · Zbl 0358.54008
[18] Hutton, B., Products of fuzzy topological spaces, Top. appl., 11, 59-67, (1980) · Zbl 0422.54006
[19] Hutton, B.; Reilly, I., Separation axioms in fuzzy topological spaces, Fuzzy sets and systems, 3, 93-104, (1980) · Zbl 0421.54006
[20] Katsaras, A.K., Fuzzy proximity spaces, J. math. anal. appl., 68, 100-110, (1979) · Zbl 0412.54006
[21] Katsaras, A.K., Fuzzy topological vector spaces I, Fuzzy sets and systems, 6, 85-95, (1981) · Zbl 0463.46009
[22] Klein, A.J., α-closure in fuzzy topology, Rocky mountain J. math., 11, 553-560, (1981) · Zbl 0484.54009
[23] Klein, A.J., Generating fuzzy topologies with semi-closure operators, Fuzzy sets and systems, 9, 267-274, (1983), (this issue) · Zbl 0518.54009
[24] Kloeden, P.E., Compact supported endographs and fuzzy sets, Fuzzy sets and systems, 4, 193-201, (1980) · Zbl 0441.54008
[25] Lowen, R., Topologies floues, C.R. acad. sci. Paris Sér. A, 278, 925-928, (1974) · Zbl 0287.54002
[26] Lowen, R., Convergence floue, C.R. acad. sci. Paris Sér. A, 278, 1181-1183, (1975) · Zbl 0305.54007
[27] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[28] Lowen, R., Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. app., 58, 11-21, (1977) · Zbl 0347.54002
[29] Lowen, R., A comparison of different compactness notions in fuzzy topological spaces, J. math. anal. appl., 64, 446-454, (1978) · Zbl 0381.54004
[30] Lowen, R., Convergence in fuzzy topological spaces, Top. appl., 10, 147-160, (1979) · Zbl 0409.54008
[31] Lowen, R., Compact Hausdorff fuzzy topological spaces are topological, Top. appl., 12, 65-74, (1981) · Zbl 0437.54004
[32] Lowen, R., Connectedness in fuzzy topological spaces, Rocky mountain J. math., 11, 427-433, (1981) · Zbl 0487.54007
[33] Martin, H.W., A stone-čech ultra fuzzy compactification, J. math. anal. appl., 73, 453-456, (1980) · Zbl 0442.54007
[34] Martin, H.W., Weakly induced fuzzy topological spaces, J. math. anal. appl., 78, 634-639, (1980) · Zbl 0463.54007
[35] Nazaroff, G.J., Fuzzy topological polysystems, J. math. anal. appl., 41, 478-485, (1973) · Zbl 0332.94001
[36] Pao-Ming, Pu; Ying-Ming, Liu, Fuzzy topology. I. neighborhood structure of a point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[37] Pao-Ming, Pu; Ying-Ming, Liu, Fuzzy topology. II. product and quotient spaces, J. math. anal. appl., 77, 20-37, (1980) · Zbl 0447.54007
[38] Rodabaugh, S.E., The Hausdorff separation axiom for fuzzy topological spaces, Top. appl., 11, 319-334, (1980) · Zbl 0484.54008
[39] Rodabaugh, S.E., A lattice of continuities for fuzzy topological spaces, J. math. anal. appl., 79, 244-255, (1981) · Zbl 0455.54005
[40] Rodabaugh, S.E., Suitability in fuzzy topological spaces, J. math. anal. appl., 79, 273-285, (1981) · Zbl 0462.54003
[41] Rodabaugh, S.E., Connectivity and the L-fuzzy unit interval, Rocky mountain J. math., 12, 113-121, (1982) · Zbl 0508.54003
[42] Rodabaugh, S.E., Fuzzy addition in the L-fuzzy real line, Fuzzy sets and systems, 8, 39-52, (1982) · Zbl 0508.54002
[43] Rodabaugh, S.E., Fuzzy arithmetic and fuzzy topology, (), 2803-2807
[44] Rodabaugh, S.E., The L-fuzzy real line and its subspaces, (), 402-418
[45] Santos, E.S., Topology versus fuzzy topology, (1977), Preprint
[46] Sarkar, Mira, On fuzzy topological spaces, J. math. anal. appl., 79, 384-394, (1981) · Zbl 0457.54006
[47] Srivastava, P.; Gupta, R.L., Fuzzy proximity bases and subbases, J. math. anal. appl., 78, 588-597, (1980) · Zbl 0481.54006
[48] Warren, R.H., Optimality in fuzzy topological polysystems, J. math. anal. appl., 54, 309-315, (1976) · Zbl 0332.93006
[49] Warren, R.H., Boundary of a fuzzy set, Indiana J. math., 26, 191-197, (1977) · Zbl 0329.54003
[50] Warren, R.H., Neighborhoods bases, and continuity in fuzzy topological spaces, Rocky mountain J. math., 8, 459-470, (1978) · Zbl 0394.54003
[51] Warren, R.H., Fuzzy topologies characterized by neighborhood systems, Rocky mountain J. math., 9, 761-764, (1979) · Zbl 0429.54003
[52] Warren, R.H., Fuzzy topological results, (), 109-115
[53] Warren, R.H., Convergence in fuzzy topology, Rocky mountain J. math., 13, 31-36, (1983) · Zbl 0522.54005
[54] Weiss, M.D., Fixed points, separation, and induced topologies for fuzzy sets, J. math. anal. appl., 50, 142-150, (1975) · Zbl 0297.54004
[55] Wong, C.K., Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[56] Wong, C.K., Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[57] Wong, C.K., Fuzzy topology, (), 171-190 · Zbl 0315.54003
[58] Wong, C.K., Categories of fuzzy sets and fuzzy topological spaces, J. math. anal. appl., 53, 704-714, (1976) · Zbl 0324.02057
[59] Zadeh, L.A., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.